Ask an expert
Question

03 Aug 2011

Contraception injections
Please help. I went on the 2 month contraception injection in June and the clinic told me that I will get some blotting during the time. This was the first time I used it. I got my period in the beginning of July and I still have my period. It''''s month now and it smells terrible. Is this normal or should I go and see my doctor .
Answer 387 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Tanja

I do suggest that you consult your doctor for a papsmear and a possible script for antibiotics to treat infection, as this is common when a new contraceptive is used and the ph of the vagina changes causing normal vaginal bacteria to over grow. It is not something to be concerned about and your doctor will be able to assist you.

Regards





Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9260 votes
No
66% - 17812 votes
Vote